# SDR SWAA2012112809978

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 53,141 hours, 32,470 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spherical Bearin
- Part number: BACB104J10
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD TRAILING EDGE I/B SPHERICAL BEARING LOOSE ON FLT TRACK.  REMOVED AND REPLACED BEARING PER AMM.
